theophylline poisoning is a topic covered in the Taber's Medical Dictionary.
To view the entire topic, please log in or purchase a subscription.
Nursing Central is an award-winning, complete mobile solution for nurses and students. Look up information on diseases, tests, and procedures; then consult the database with 5,000+ drugs or refer to 65,000+ dictionary terms. Explore these free sample topics:
There's more to see -- the rest of this topic is available only to subscribers.
Venes, Donald, editor. "Theophylline Poisoning." Taber's Medical Dictionary, 24th ed., F.A. Davis Company, 2021. Nursing Central, nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/764466/all/theophylline_poisoning.
Theophylline poisoning. In: Venes DD, ed. Taber's Medical Dictionary. F.A. Davis Company; 2021. https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/764466/all/theophylline_poisoning. Accessed March 31, 2023.
Theophylline poisoning. (2021). In Venes, D. (Ed.), Taber's Medical Dictionary (24th ed.). F.A. Davis Company. https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/764466/all/theophylline_poisoning
Theophylline Poisoning [Internet]. In: Venes DD, editors. Taber's Medical Dictionary. F.A. Davis Company; 2021. [cited 2023 March 31]. Available from: https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/764466/all/theophylline_poisoning.
* Article titles in AMA citation format should be in sentence-case
TY - ELEC T1 - theophylline poisoning ID - 764466 ED - Venes,Donald, BT - Taber's Medical Dictionary UR - https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/764466/all/theophylline_poisoning PB - F.A. Davis Company ET - 24 DB - Nursing Central DP - Unbound Medicine ER -